# SDR DALA2023052204097

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 68,333 hours, 8,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 SEAT 48AB AISLE EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED DAMAGED MOLEX CONNECTER AT 48AB. (4704368)
